# SDR SWIA202055117

- Difficulty date: October 26, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIO ALTIMETER ANTENNA (E18) DOME NUT DOUBLER JUST FWD OF FS 1015 AND LEFT OF STGR 27 HAS CORROSION, MARKED.  C-CHECK RO 1/5/2021.  REMOVED DAMAGED PARTS AND REPLACED WITH NEW (RADIO ALTIMETER ANTENNA SPACER/NEW DOME NUTS), REF DWG MM670-35007 REV-W AND CRJ 700 SRM 51-42-06-001-001-A01.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY "STRUCTURAL MAJOR REPAIR (RII).  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
